# SDR DALA2019031901781

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CLIP STA 1152 LONG 2-3L WAS FOUND CRACKED (CAT). NRC 00608: SHEAR TIE CLIP STA 1152 LONG 2-3L WAS REPLACED PER ER/A 534014-14 REV. A SECTION II AND ETI-17-19-042 REV. 1. ASSOCIATED ER/A 14-534014 ADDED FOR AC 9571. (LP #0992033)
